# SDR ABXA9500229

- Difficulty date: January 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47426
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99196182N
- Condition: Cracked
- Location: Fs 718
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, THE RIGHT FUSELAGE MAIN FRAME AT STA 718 WAS FOUND CRACKED IN THE RIGHT WHEELWELL.  REPLACED RIGHT MAIN FRAME IAW SERVICE BULLETIN 53-131.
